# SDR QXEA2009062900482

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK, LEFT INBOARD SEAT TRACK NR 9 HAS A AREA OF CORROSION AT THE CENTER OF THE TRACK FROM X705 TO X710.  BLENDED TRACK, BUT WAS OUT OF LIMITS.  REPLACED SEAT TRACK IAW Q400 SRM 51-21-10, 51-40-07.
